# SDR SWIA2025F01376

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST CUTOUT AFT VERTICAL CUT LINE HAS EVIDENCE OF GOUGING. (S/N#00482)  (C-CHECK RO 09/24/2025)REMOVED DAMAGE IN APU EXHAUST CUTOUT AFT VERTICAL CUT LINE REF. CRJ200 SRM 51-12-00. COMPLIED WITH REO 601R-53-61-8365 REV -- DATE 2025-08-04 STEP 1-4. FOUND TO BE WITHIN LIMITS REF REO 601R-53-61-8365 REV -- DATE 2025-08-04. TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
